# SDR KY7A2025031000038

- Difficulty date: March 10, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N882DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC882B
- Aircraft time: 19,896 hours, 22,011 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Not Reported
- Location: Zone 700
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R & R #3 MLG BRAKE LINE, BLED BRAKES IAW SA227 MM CH 32-41-00 NO DEFECTS NOTED
